# SDR DALA2017111208071

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AND ANGLE BETWEEN LOWER EDGE AND BEAM 1 BS 408 AT THE FWD CARGO DOOR.  THE  INTERCOSTAL AND ANGLE WERE REPLACED IAW SRM 51-41-02-0G,  AND 51-41-05-0G.
